Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS Lake Charles, LA

December 9, 2012

NWS Lake Charles, LA issued this small craft advisory at Dec 9, 2012, 3:20 AM CST. It took effect at Dec 10, 2012, 3:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 3:20 AM CST (09:20 UTC)
In effect from
Dec 10, 2012, 3:00 AM CST
Expired
Dec 11, 2012, 3:15 AM CST
In force
24 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WHUS74 KLCH 090920
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
320 AM CST SUN DEC 9 2012

...A COLD FRONT WILL BRING STRONG AND GUSTY WINDS BY EARLY MONDAY...

.AS A FAST MOVING COLD FRONT MOVES THROUGH EARLY MONDAY MORNING,
WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 30 KNOTS AND
BUILDING SEAS. THESE CONDITIONS WILL PERSIST OVER THE COASTAL
WATERS IN THE WAKE OF THE FRONT THROUGH MONDAY NIGHT.

GMZ450-452-455-470-472-475-092100-
/O.NEW.KLCH.SC.Y.0038.121210T0900Z-121211T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
320 AM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 6 AM CST
TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
7 follow-up statements
986 
WHUS74 KLCH 092127
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CST SUN DEC 9 2012

...A COLD FRONT WILL BRING STRONG AND GUSTY WINDS BY EARLY
MONDAY...

.AS A FAST MOVING COLD FRONT MOVES THROUGH EARLY MONDAY MORNING...
WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 30 KNOTS AND
BUILDING SEAS. THESE CONDITIONS WILL PERSIST OVER THE COASTAL
WATERS IN THE WAKE OF THE FRONT THROUGH MONDAY NIGHT.

GMZ450-452-455-470-472-475-100530-
/O.EXT.KLCH.SC.Y.0038.121210T0900Z-121211T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
327 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
607 
WHUS74 KLCH 100342
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
942 PM CST SUN DEC 9 2012

...STRONG NORTH WINDS EXPECTED ON MONDAY...

.A STRONG COLD FRONT IS FORECAST TO ENTER THE SOUTHEAST TEXAS
COASTAL WATERS DURING THE PRE-DAWN HOURS...AND CONTINUE EAST
THROUGH THE LOUISIANA COASTAL WATERS THROUGH MONDAY MORNING.
BEHIND THE FRONT...NORTH WINDS OF 15 TO 25 KNOTS...WITH GUSTS UP
TO GALE FORCE...AND ROUGH SEAS ARE EXPECTED. WINDS AND SEAS WILL
SUBSIDE MONDAY NIGHT. 

GMZ450-452-455-470-472-475-101100-
/O.CON.KLCH.SC.Y.0038.121210T0900Z-121211T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
942 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
876 
WHUS74 KLCH 100939
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 AM CST MON DEC 10 2012

...STRONG NORTH WINDS EXPECTED TODAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS
MORNING. BEHIND THE FRONT...STRONG NORTH WINDS...WITH GUSTS TO
NEAR GALE FORCE OVER THE OUTER WATERS...AND ROUGH SEAS ARE EXPECTED.
WINDS AND SEAS WILL BEGIN TO SUBSIDE TONIGHT AND EARLY TUESDAY MORNING.

GMZ430-432-435-101800-
/O.EXB.KLCH.SC.Y.0038.121210T1200Z-121211T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
339 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 20 KNOTS WITH LOCALLY
  HIGHER GUSTS. LAKE AND BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-101800-
/O.EXT.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
339 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY.

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-101800-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
339 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA
562 
WHUS74 KLCH 101745
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1145 AM CST MON DEC 10 2012

...STRONG NORTH WINDS EXPECTED THROUGH THE REST OF TODAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS
MORNING. BEHIND THE FRONT...STRONG NORTH WINDS...WITH GUSTS TO
NEAR GALE FORCE OVER THE OUTER WATERS...AND ROUGH SEAS ARE
EXPECTED. WINDS AND SEAS WILL BEGIN TO SUBSIDE TONIGHT AND EARLY
TUESDAY MORNING.

GMZ470-472-475-110400-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1145 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-110400-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
1145 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-110000-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
1145 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
729 
WHUS74 KLCH 102058
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
258 PM CST MON DEC 10 2012

...STRONG NORTH WINDS EXPECTED THROUGH THE REST OF THE AFTERNOON...

.HIGH PRESSURE WILL CONTINUE TO SETTLE IN THROUGH TONIGHT WITH NORTH
WINDS SLOWLY SUBSIDING. WINDS WILL DECREASE FROM 20 TO 25 KNOTS
AROUND SUNSET TO AROUND 15 KNOTS BY SUNRISE TUESDAY. 

GMZ470-472-475-111100-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
258 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-110600-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
258 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-110000-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
258 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
954 
WHUS74 KLCH 110319
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 PM CST MON DEC 10 2012

...STRONG NORTH WINDS EXPECTED THROUGH THE REST OF THE
AFTERNOON...

.HIGH PRESSURE WILL CONTINUE TO SETTLE IN THROUGH TONIGHT WITH
NORTH WINDS SLOWLY SUBSIDING. WINDS WILL DECREASE FROM 20 TO
25 KNOTS AROUND SUNSET TO AROUND 15 KNOTS BY SUNRISE TUESDAY.

GMZ470-472-475-111200-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
919 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-110600-
/O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
919 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
289 
WHUS74 KLCH 110915
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 AM CST TUE DEC 11 2012


GMZ470-472-475-111015-
/O.CAN.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
315 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE STRONG AND GUSTY NORTH WINDS OVER THE COASTAL WATERS ARE
BEGINNING TO GRADUALLY DECREASE. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED. SMALL CRAFT SHOULD STILL EXERCISE
CAUTION THIS MORNING AS NORTH WINDS WILL BE BETWEEN 15 AND 20 KNOTS.

$$

RUA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 11:31 PM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Dec 8, 11:31 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1131 PM CST SAT DEC 8 2012

.AVIATION UPDATE...REGARDING 06Z TAF ISSUANCE. VFR ONGOING AT
THIS TIME AT ALL TERMINALS BUT EXPECTING MAJOR CHANGES WITHIN THE
NEXT FEW HOURS. IFR STRATUS ANTICIPATED TO DEVELOP AS SOUTHERLIES
CONTINUE TO ADVECT WARM AND MOIST AIR IN FROM THE GULF. AT THIS
TIME AM MAINTAINING VSBYS NO LESS THAN 1 1/2 MILE. THIS AS BOUNDARY
LAYER WINDS REMAIN UP WHICH SHOULD RESULT IN THE LOW LEVEL
STRATUS AND LESS TOWARD FOG. CONDITIONS WILL GRADUALLY IMPROVE
TOWARD MID-MORNING. THEN BEGIN CARRYING VCSH FOR THE REMAINDER OF
THE MORNING...TRANSITIONING TO VCTS FOR THE AFTERNOON AND FINALLY
INTO A PROB30 DURING THE EVENING AHEAD OF A MONDAY MORNING FRONTAL
PASSAGE.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 1005 PM CST SAT DEC 8 2012/

DISCUSSION...
CURRENT FORECAST IS GENERALLY ON TARGET. ANOTHER WARM AND MUGGY
NIGHT WITH PATCHY FOG POSSIBLE AFTER MIDNIGHT. EARLIER CONVECTION
HAS DISSIPATED AND DO NOT EXPECT ANY SIGNIFICANT DEVELOPMENT
OVERNIGHT...SO WILL HOLD ON TO JUST A 20 PERCENT CHANCE. ALSO
ADJUSTED POPS/WX TO BETTER FIT LATEST EXPECTED FRONTAL TIMING LATE
TOMORROW NIGHT INTO MONDAY. UPDATED PRODUCTS ALREADY OUT.

13

PREV DISCUSSION... /ISSUED 527 PM CST SAT DEC 8 2012/

AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. RADAR DEPICTING A
FEW SHOWERS OVER THE AREA LATE THIS AFTERNOON. THIS ACTIVITY
ANTICIPATED TO DIMINISH OVER THE NEXT FEW HOURS. OTHERWISE...A
WARM AND MOIST LOW LEVEL FLOW INCOMING FROM THE GULF IS EXPECTED
TO RESULT IN THE DEVELOPMENT OF LOW LEVEL STRATUS AS THE NIGHT
PROGRESSES. BOUNDARY LAYER WINDS OF 20 KNOTS PLUS SHOULD LIMIT ANY
SIGNIFICANT FOG...WHILE THE STRATUS LAYER COMES IN WITHIN IFR.
CONDITIONS WILL IMPROVE TOWARD MID-MORNING. THEN CARRYING VCSH
THROUGH THE REMAINDER OF THE MORNING...VCTS FOR THE AFTERNOON
AHEAD OF ANOTHER COLD FRONT APPROACHING THE REGION.

MARCOTTE

PREV DISCUSSION... /ISSUED 424 PM CST SAT DEC 8 2012/

DISCUSSION...
SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP OVER
SOUTHWEST TEXAS AND SOUTHERN LOUISIANA AROUND A CONVERGENT
BOUNDARY THAT IS SEPARATING COOLER DRIER AIR TO THE EAST AND
MORE MOIST WARM AIR LIFTING INTO TEXAS. STORMS ARE EXPECTED TO
TAPER OFF A BIT DURING THE EVENING HOURS BUT SOME THREAT OF
SHOWERS WILL CONTINUE INTO THE OVERNIGHT HOURS. SOME PATCHY FOG
WILL BE POSSIBLE AFTER MIDNIGHT. ON SUNDAY TEMPERATURES WILL
RECOVER BACK INTO THE UPPER 70S TO NEAR 80 ON SOUTH WINDS. SHOWERS
AND THUNDERSTORMS WILL START DEVELOPMENT DURING THE AFTERNOON
HOURS AND INCREASE IN AREA COVERAGE INTO THE EVENING AND OVERNIGHT
HOURS AHEAD OF A VERY STRONG COLD FRONT THAT WILL DROP DOWN
ALONG THE EASTERN SLOPES OF THE ROCKIES. THERE IS A CHANCE THAT
ONE OR TWO STORMS MAY BECOME SEVERE WITH THE THREAT FROM WINDS OR
LARGE HAIL... THIS WILL BE AHEAD OF THE FRONT. THE FRONT LOOKS TO
MOVE THROUGH SOUTHEAST TEXAS DURING THE EARLY MORNING HOURS ON
MONDAY AND INTO SOUTH CENTRAL LOUISIANA COASTAL WATERS TOWARDS THE
NOON HOUR. RAINS ARE EXPECTED TO CONTINUE BEHIND THE FRONT WITH
WINDS BECOMING NORTHWEST AND BRISK THROUGH THE DAY BEFORE TAPERING
OFF DURING THE AFTERNOON HOURS AS HIGH PRESSURE SETTLES INTO THE
REGION. RAINS ENDING DURING THE EVENING HOURS MONDAY OVER SOUTH
CENTRAL LOUISIANA AS COOLER AND DRIER AIR SPILLS IN WITH MORNING
LOWS ON TUESDAY IN THE 30S. WEDNESDAY LOOKS TO BE THE COLDEST WITH
FREEZING TEMPERATURES EXPECTED IN THE LAKES REGION OF SOUTHEAST
TEXAS WITH CENTRAL LOUISIANA ALSO EXPECTED TO DROP BELOW FREEZING.
FREEZING TEMPS POSSIBLE AS FAR SOUTH AS THE I-10 CORRIDOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  66  78  62  62  37 /  20  20  90  80  10
KBPT  66  80  60  60  36 /  20  20  90  60  10
KAEX  61  77  58  58  33 /  20  20  90  80  10
KLFT  64  78  64  64  37 /  20  20  40  90  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 8, 4:53 AM CST, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 AM CST SAT DEC 8 2012

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-091100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
453 AM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SOME PATCHY DENSE FOG IN ISOLATED LOCATIONS IN LOWER ACADIANA NEAR
THE COAST AROUND PATTERSON AND NEW IBERIA SHOULD BURN OFF BY MID-MORNING.

WARM AND CONTINUED HUMID WITH SPOTTY SHOWERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING SUNDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS JUST NORTH OF OUR AREA COVERING THE ARKLATEX LATE
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ450-452-455-470-472-475-091100-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
453 AM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG COLD FRONT WILL USHER IN GUSTY NORTHERLY WINDS WHICH ARE
EXPECTED TO REACH ADVISORY CRITERIA BY EARLY MONDAY EXTENDING
INTO TUESDAY. WINDS AND SEAS WILL BE HIGHER NEAR FAST MOVING THUNDERSTORMS
SUNDAY NIGHT. A FEW OF THESE STORMS COULD PUSH AHEAD WINDS
REACHING SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

WE MAY BE REQUESTING VERIFICATION OF STRONG WINDS FROM RIG
SPOTTERS AFTER THE STORMS SUNDAY NIGHT.

SWEENEY

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.